# SDR R7MA33789

- Difficulty date: November 17, 2000
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N911BY
- Make and model: Bolkms BK117A4
- Aircraft serial: 7127
- Engine: Lyc LTS101650B1
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 411101009
- Part serial: CW10
- Condition: Cracked
- Location: Fuel Injector
- Part time: 6,728 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEYOND SERVICEABLE (NOT REPAIRABLE) LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
